# SDR IPXA09M54966

- Difficulty date: February 24, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 294-W4-001, EXISTING REPAIR DOUBLER ON RT WING NR 8 SLAT EXTENDS BEYOND AUX SPAR WEB TO THE EDGE OF OUTER SKIN LWR SIDE AND NOT PER SRM AND NOT ON MRCSSR REPORT.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND FILLER BAFFLE IAW IPXA EO MD11-5740-32612-A.
